# SDR AALA202405061996

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N950XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Aircraft time: 19,635 hours, 4,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L3 Door Balance
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAA FINDING L3 EMERGENCY EXIT DOOR DIFFERENTIAL FORCE EXCEEDED MAXIUMUM ALLOWED. PERFORMED ADJUSTMENT OF THE BALANCE MACHANISM AT EMERGENCY DOOR L3 IAW 52-22-00-820-005-A. OPS ADJUSTMENT GOOD. DYNAMOMETER ID #20-1206A DD: 08MAR25.
